Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Will neurofibromas grow bigger after surgery to remove them?

Kindly I have two questions regarding my disease Please guide me in my this problem Firstly If I go for the surgery of these bumps (neurofibromas), is there any chance that they return with bigger size? I mean can surgery have bad affects on these bumps? Secondly what’s the expected time period they can return back after the surgery?
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi sana,
Thanks for writing in.
To answer your questions.

1)When removed properly neurofibromas will not return with bigger size .
2)Surgery will not have any bad effects over the bumps.
3)They can slowly grow back .NO fix time period can be predicted .It may take any where between 1-10 years.
A visit to dermatologist will help to confirm diagnosis and allow prescription medications and surgery if needed.

Take care.

MD Dermatologist
Answered: Thu, 29 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor